RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 3(291), Pages 197–198 (Mi umn1306)  

This article is cited in 8 scientific papers (total in 8 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Linear recurrent sequences over quasi-Frobenius modules

A. A. Nechaev


Full text: PDF file (193 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:3, 209–210

Bibliographic databases:

MSC: 13E10, 13Cxx
Received: 15.03.1993

Citation: A. A. Nechaev, “Linear recurrent sequences over quasi-Frobenius modules”, Uspekhi Mat. Nauk, 48:3(291) (1993), 197–198; Russian Math. Surveys, 48:3 (1993), 209–210

Citation in format AMSBIB
\Bibitem{Nec93}
\by A.~A.~Nechaev
\paper Linear recurrent sequences over quasi-Frobenius modules
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 3(291)
\pages 197--198
\mathnet{http://mi.mathnet.ru/umn1306}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1243624}
\zmath{https://zbmath.org/?q=an:0831.16003}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..209N}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 3
\pages 209--210
\crossref{https://doi.org/10.1070/RM1993v048n03ABEH001047}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NN35000017}


Linking options:
  • http://mi.mathnet.ru/eng/umn1306
  • http://mi.mathnet.ru/eng/umn/v48/i3/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Nechaev, “Konechnye kvazifrobeniusovy moduli, prilozheniya k kodam i lineinym rekurrentam”, Fundament. i prikl. matem., 1:1 (1995), 229–254  mathnet  mathscinet  zmath  elib
    2. V. P. Elizarov, “Sistemy lineinykh uravnenii nad kvazifrobeniusovymi koltsami”, Fundament. i prikl. matem., 1:2 (1995), 535–539  mathnet  mathscinet  zmath
    3. V. L. Kurakin, “Binomialnoe predstavlenie lineinykh rekurrentnykh posledovatelnostei”, Fundament. i prikl. matem., 1:2 (1995), 553–556  mathnet  mathscinet  zmath
    4. V. L. Kurakin, A. V. Mikhalev, A. A. Nechaev, V. N. Tsypyschev, “Linear and polylinear recurring sequences over abelian groups and modules”, Journal of Mathematical Sciences (New York), 102:6 (2000), 4598  crossref  mathscinet  zmath  elib
    5. Nechaev A.A., “Recurring sequences”, Formal Power Series and Algebraic Combinatorics, 2000, 54–66  isi
    6. V. L. Kurakin, “Linear complexity of polylinear sequences”, Discrete Math. Appl., 11:1 (2001), 1–51  mathnet  crossref  mathscinet  zmath
    7. V. L. Kurakin, A. A. Nechaev, “QUASI-Frobenius BIMODULES OF FUNCTIONS ON A SEMIGROUP”, Communications in Algebra, 29:9 (2001), 4079  crossref
    8. V. P. Elizarov, “Solvable and locally closed modules and rings”, Discrete Math. Appl., 16:1 (2006), 29–37  mathnet  crossref  crossref  mathscinet  zmath  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:238
    Full text:94
    References:23
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019